MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 20 INCH EXT W/1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 20 INCH EXT W/1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Model Number 30202E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fda device problem code: 1354.Fda patient problem code: 2199.Investigation summary: a device history record review for model 30202e lot number 20026464 was performed.The search showed that a total of 17,603 units in 1 lot number was built on 24feb2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Investigation conclusion: due to no photo or sample being received, the customer's complaint of leakage could not be verified.Root cause description: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Rationale: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the 20 inch ext w/1 vlv port leaked chemo during use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "i wanted to bring to your attention that when we were using the tubing substitution for chemo a few weeks ago we had a failure and had a major chemo spill.No one was harmed but the products were 26603-b007t and the extension set 30202e.Chemo leaked between the pump infusion set and the extension set." "the chemo spill occurred on september 28th, 2020 in our infusion center.What had happened was a nurse had administered the chemo to the patient.When she came back to check on the patient she noticed drug was leaking from where the pump infusion set was connected to the smartsite extension set.The line was clamped off appropriately and no chemo actually spilled onto the patient just on the floor.We followed our protocol to clean up a hazardous drug spill and no harm was done to the patient.The product numbers are 22603-b007t for the infusion set with lot# (10)20086389 and 30202e for extension set lot # (10)20026464.".
 
Additional Manufacturer Narrative
H.6.Investigation: due to no photo or sample being received, the customer's complaint of leakage could not be verified.A device history record review for model 30202e lot number 20026464 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the 20 inch ext w/1 vlv port leaked chemo during use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "i wanted to bring to your attention that when we were using the tubing substitution for chemo a few weeks ago we had a failure and had a major chemo spill.No one was harmed but the products were 26603-b007t and the extension set 30202e.Chemo leaked between the pump infusion set and the extension set." "the chemo spill occurred on (b)(6) 2020 in our infusion center.What had happened was a nurse had administered the chemo to the patient.When she came back to check on the patient she noticed drug was leaking from where the pump infusion set was connected to the smartsite extension set.The line was clamped off appropriately and no chemo actually spilled onto the patient just on the floor.We followed our protocol to clean up a hazardous drug spill and no harm was done to the patient.The product numbers are 22603-b007t for the infusion set with lot# (10)20086389 and 30202e for extension set lot # (10)20026464.".

Brand Name
20 INCH EXT W/1 VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10795819
Report Number9616066-2020-20268
Device Sequence Number4111851
Product Code FPA
UDI-Device Identifier37613203011540
UDI-Public37613203011540
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2023
Device Model Number30202E
Device Catalogue Number30202E
Device Lot Number20026464
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1